MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX; WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX; WRIST ARTHROPLASTY
Catalog Number 137-30001-S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient has a dislocated implant.The surgeon communicated that the patient was seen by a pa and an x-ray revealed the dislocation.Based on x-ray review, surgeon believes that patient might have had a fall as there was some distal radius bone trauma to indicate this.

Brand Name
KINEMATX
Common Device Name
WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07054
MDR Report Key18558046
Report Number3007289093-2024-00002
Device Sequence Number17745375
Product Code JWJ
UDI-Device Identifier00842078112014
UDI-Public00842078112014
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number137-30001-S
Device Lot Number229107
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale